# SDR UALA2009042701207

- Difficulty date: April 26, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 69,859 hours, 11,344 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Part serial: 60227
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG R GEN OFF DISPLAYED.  GEN OFF LIGHT ILLUM & FAILED TO RESET.  REPLACED IDG.  SERVICED IDG TO FULL.  ACCOMPLISHED OPS CHECK, FREQ AND VOLTS OKAY.  FOUND FWD UPPER CONNECTOR, IDG SIDE CONTAMINATED WITH CARBON BUILD UP PIN TO PIN.  REMOVED CARBON AND FLUSHED CONN.  RAN ENGINE SEVERAL TIMES, LOADED AND UNLOADED AND SWITCHED POWER BACK AND FORTH, NO FAULTS.  FOUND RIGHT BUS TIE BREAKER (C904) IN THE CLOSED POSITION, RPL REF MM24-22-03.  FEEDER CABLES FROM IDG TO C903 RANG OUT GOOD, NO SHORT TO GRD.  RPL C903 R GEN CB AND GCU (PRECAUTIONARY).  RAN ENG FOR 15 MIN, NO FAULTS.  BPCU BITE AFTER RUN WAS GOOD.
